# SDR QXEA2009071000507

- Difficulty date: July 8, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 20,605 hours, 21,271 cycles
- System (JASC): 5240 · Service Doors
- Part: Bearing
- Condition: Corroded
- Location: Door Latch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR FWD LIFT AND LATCH SHAFT BEARING IS RUSTED.  REMOVED SHAFT BEARING BY REMOVING LATCH CRANK ASSY, OVER CENTER SPRING CRANK ASSY IAW AMM 52-41-11-000-801 PARA 4K(1-8), N(1).    REMOVED AND REPLACED BEARING.  PROOF TESTED IAW MTC E/C 5200002.  REINSTALLED HOUSING IAW SRM 51-40-15 AND 51-42-05 AND 51-40-15.   CONNECTED TORQUE TUBE ASSEMBLY IAW AMM 52-41-11-400-801, 1 THRU 4C.
